# SDR ASOA20150807044R

- Difficulty date: August 7, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 33,678 hours, 26,401 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166101
- Part serial: 200003309
- Condition: Odor
- Location: Nr 1 Engine
- Part time: 30,506 hours, 18,273 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED BLEED 1 & 2 OVERTEMP IN ICING THEN ODOR OF SOMETHING BURNING.  MAINTENANCE R & R NR 1 ENGINE FAN AIR VALVE, FAN AIR THERMOSTATS 1 & 2, A HIGH STAGE PRESSURE SWITCH WITH OPS CHECK GOOD.  ACFT  WAS APPROVED FOR RETURN TO SERVICE.
